Antibody‒Drug Conjugates and the Cornea

Download this slideset based on the content from a live satellite symposium with an overview of how treatment with antibody–drug conjugates can cause ocular toxicity for patients with cancer.
Asim V. Farooq, MD
Format: Microsoft PowerPoint (.ppt)
File Size: 4.04 MB
Released: November 12, 2021

Acknowledgements

Provided by Clinical Care Options, LLC

Contact Clinical Care Options

For customer support please email: customersupport@cealliance.com

Mailing Address
Clinical Care Options, LLC
12001 Sunrise Valley Drive
Suite 300
Reston, VA 20191

Supported by an educational grant from
GlaxoSmithKline

Related Content

In this commentary from Clinical Care Options (CCO), Asim V. Farooq, MD and Joann Kang, MD, provide guidance on monitoring and mitigating ocular toxicities associated with antibody-drug conjugates

Asim V. Farooq, MD Joann Kang, MD Released: January 20, 2022

Downloadable slideset from a live webinar from Clinical Care Options (CCO) on the diagnosis and staging of light-chain amyloidosis

Shaji K. Kumar, MD Released: January 18, 2022

Downloadable slideset from a live webinar from Clinical Care Options (CCO) on the initial management of light-chain amyloidosis

Vaishali Sanchorawala, MD Released: January 18, 2022

Downloadable slideset from a live webinar from Clinical Care Options (CCO) on the management of light-chain amyloidosis at relapse

Ankit Kansagra, MD Released: January 18, 2022

Leaving the CCO site

You are now leaving the CCO site. The new destination site may have different terms of use and privacy policy.

Continue

Cookie Settings